MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X30IN 3-0 D/A TE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X30IN 3-0 D/A TE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number D9749
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device llk540 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2020 and suture was used.Before opening the package, a nurse noticed that the needle had been protruded from the inner package in the sterilized package.It was not used, and another product was used for the patient.There were no adverse consequences to the patient.

Brand Name
PRLNE BLU 4X30IN 3-0 D/A TE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9764496
Report Number2210968-2020-01581
Device Sequence Number2650545
Product Code GAW
UDI-Device Identifier10705031034587
UDI-Public10705031034587
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberD9749
Device Catalogue NumberD9749
Device Lot NumberLLK540
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/27/2020
Patient Sequence Number1